# SDR 01FDEA00600

- Difficulty date: July 25, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Defective
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE GOT SLAT DISAGREE AT 300 FLAPS 25 DEG GEAR COMING UP ALERT CONTINUE.  RAN CHECKLIST. R&R SLAT POS SENSORS PER MM 27-84-02, 27-84-03.
